Alert archive / California / Wind Advisories in 2023
Wind Advisory 19, NWS Eureka, CA
NWS Eureka, CA issued this wind advisory at Mar 13, 2023, 11:45 AM PDT for Humboldt County, Mendocino County, California. It took effect at Mar 13, 2023, 12:00 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2023, 11:45 AM PDT (18:45 UTC)
- In effect from
- Mar 13, 2023, 12:00 PM PDT
- Expired
- Mar 13, 2023, 6:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS Eureka, CA
Counties Humboldt County, CA, Mendocino County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 71 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 6.8 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
876 WWUS76 KEKA 131845 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 1145 AM PDT Mon Mar 13 2023 CAZ104-106-140100- /O.CAN.KEKA.WI.Y.0017.000000T0000Z-230314T0100Z/ /O.NEW.KEKA.WI.Y.0019.230313T1900Z-230314T0100Z/ Southwestern Humboldt-Southern Humboldt Interior- 1145 AM PDT Mon Mar 13 2023 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Southwestern Humboldt and Southern Humboldt Interior Counties. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ105-132200- /O.CAN.KEKA.WI.Y.0017.000000T0000Z-230313T2200Z/ /O.NEW.KEKA.WI.Y.0019.230313T1900Z-230313T2200Z/ Northern Humboldt Interior- 1145 AM PDT Mon Mar 13 2023 ...WIND ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Northern Humboldt Interior County. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ110-140245- /O.CAN.KEKA.WI.Y.0017.230313T1900Z-230314T0100Z/ /O.EXT.KEKA.WI.Y.0018.230314T1400Z-230315T0000Z/ Northwestern Mendocino Interior- 1145 AM PDT Mon Mar 13 2023 ...WIND ADVISORY NOW IN EFFECT FROM 7 AM TO 5 PM PDT TUESDAY... ...WIND ADVISORY IS CANCELLED... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Northwestern Mendocino Interior County. * WHEN...From 7 AM to 5 PM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ102-131945- /O.CAN.KEKA.WI.Y.0017.000000T0000Z-230313T1900Z/ Del Norte Interior- 1145 AM PDT Mon Mar 13 2023 ...WIND ADVISORY IS CANCELLED... $$ CAZ109-111>115-140245- /O.EXT.KEKA.WI.Y.0018.230314T1400Z-230315T0000Z/ Mendocino Coast-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake-Southern Lake- 1145 AM PDT Mon Mar 13 2023 ...WIND ADVISORY NOW IN EFFECT FROM 7 AM TO 5 PM PDT TUESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Mendocino Coast, Northeastern Mendocino Interior, Southwestern Mendocino Interior, Southeastern Mendocino Interior, Northern Lake and Southern Lake Counties. * WHEN...From 7 AM to 5 PM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
3 follow-up statements
515 WWUS76 KEKA 132154 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 254 PM PDT Mon Mar 13 2023 CAZ110-140600- /O.EXA.KEKA.WI.Y.0019.000000T0000Z-230314T0100Z/ /O.EXT.KEKA.WI.Y.0018.230314T1300Z-230315T0000Z/ Northwestern Mendocino Interior- 254 PM PDT Mon Mar 13 2023 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...WIND ADVISORY NOW IN EFFECT FROM 6 AM TO 5 PM PDT TUESDAY... * WHAT...For the first Wind Advisory, south winds 15 to 25 mph with gusts up to 45 mph. For the second Wind Advisory, south winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Northwestern Mendocino Interior County. * WHEN...For the first Wind Advisory, until 6 PM PDT this evening. For the second Wind Advisory, from 6 AM to 5 PM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ105-132300- /O.EXT.KEKA.WI.Y.0019.000000T0000Z-230313T2300Z/ Northern Humboldt Interior- 254 PM PDT Mon Mar 13 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... * WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Northern Humboldt Interior County. * WHEN...Until 4 PM PDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ109-111>115-140600- /O.EXT.KEKA.WI.Y.0018.230314T1300Z-230315T0000Z/ Mendocino Coast-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake-Southern Lake- 254 PM PDT Mon Mar 13 2023 ...WIND ADVISORY NOW IN EFFECT FROM 6 AM TO 5 PM PDT TUESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Mendocino Coast, Northeastern Mendocino Interior, Southwestern Mendocino Interior, Southeastern Mendocino Interior, Northern Lake and Southern Lake Counties. * WHEN...From 6 AM to 5 PM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ104-106-140100- /O.CON.KEKA.WI.Y.0019.000000T0000Z-230314T0100Z/ Southwestern Humboldt-Southern Humboldt Interior- 254 PM PDT Mon Mar 13 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 50 mph. * WHERE...Southwestern Humboldt and Southern Humboldt Interior Counties. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
190 WWUS76 KEKA 132258 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 358 PM PDT Mon Mar 13 2023 CAZ105-140000- /O.EXP.KEKA.WI.Y.0019.000000T0000Z-230313T2300Z/ Northern Humboldt Interior- 358 PM PDT Mon Mar 13 2023 ...WIND ADVISORY WILL EXPIRE AT 4 PM PDT THIS AFTERNOON... $$ CAZ110-140700- /O.CON.KEKA.WI.Y.0019.000000T0000Z-230314T0100Z/ /O.CON.KEKA.WI.Y.0018.230314T1300Z-230315T0000Z/ Northwestern Mendocino Interior- 358 PM PDT Mon Mar 13 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 5 PM PDT TUESDAY... * WHAT...For the first Wind Advisory, south winds 15 to 25 mph with gusts up to 45 mph. For the second Wind Advisory, south winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Northwestern Mendocino Interior County. * WHEN...For the first Wind Advisory, until 6 PM PDT this evening. For the second Wind Advisory, from 6 AM to 5 PM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ104-106-140100- /O.CON.KEKA.WI.Y.0019.000000T0000Z-230314T0100Z/ Southwestern Humboldt-Southern Humboldt Interior- 358 PM PDT Mon Mar 13 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 50 mph. * WHERE...Southwestern Humboldt and Southern Humboldt Interior Counties. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ109-111>115-140700- /O.CON.KEKA.WI.Y.0018.230314T1300Z-230315T0000Z/ Mendocino Coast-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake-Southern Lake- 358 PM PDT Mon Mar 13 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 5 PM PDT TUESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Mendocino Coast, Northeastern Mendocino Interior, Southwestern Mendocino Interior, Southeastern Mendocino Interior, Northern Lake and Southern Lake Counties. * WHEN...From 6 AM to 5 PM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
068 WWUS76 KEKA 140100 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 600 PM PDT Mon Mar 13 2023 CAZ110-140900- /O.EXP.KEKA.WI.Y.0019.000000T0000Z-230314T0100Z/ /O.CON.KEKA.WI.Y.0018.230314T1300Z-230315T0000Z/ Northwestern Mendocino Interior- 600 PM PDT Mon Mar 13 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 5 PM PDT TUESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Northwestern Mendocino Interior County. * WHEN...From 6 AM to 5 PM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ104-106-140200- /O.EXP.KEKA.WI.Y.0019.000000T0000Z-230314T0100Z/ Southwestern Humboldt-Southern Humboldt Interior- 600 PM PDT Mon Mar 13 2023 ...WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS EVENING... $$ CAZ109-111>115-140900- /O.CON.KEKA.WI.Y.0018.230314T1300Z-230315T0000Z/ Mendocino Coast-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake-Southern Lake- 600 PM PDT Mon Mar 13 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 5 PM PDT TUESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Mendocino Coast, Northeastern Mendocino Interior, Southwestern Mendocino Interior, Southeastern Mendocino Interior, Northern Lake and Southern Lake Counties. * WHEN...From 6 AM to 5 PM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this wind advisory went out at Mar 13, 3:56 AM PDT, 7 hours 49 minutes earlier.
Area forecast discussion, Mar 13, 3:56 AM PDT, 7 hours 49 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
356 AM PDT Mon Mar 13 2023
.SYNOPSIS...Moderate to heavy rain and periods of gusty winds are
expected today through Tuesday. Drier weather is expected Wednesday
and Thursday with more light rain possible late in the week.
&&
.DISCUSSION...A frontal system NW of the area will shift SE and
spread increasingly widespread and heavier rain across the N 2/3 of
the area today, with the heaviest rain this afternoon. Low pressure
will develop along the front W of the area later today and tonight in
response to a digging upper trough over the E Pacific. This feature
will spread another round of moderate to heavy rain across the area
late tonight and Wednesday. A Flood Watch continues area-wide, with
start and end times tailored to the aforementioned rains. See the
hydrology section below for more specific river forecast information.
Southerly winds will increase this morning across higher elevations
and along the North Coast. These winds will decrease tonight.
Southerly winds will increase again during the day Tuesday,
particularly across the S half of the area. Winds will shift to
northerly and increase over the coastal waters and adjacent land
areas and coastal headlands Tuesday afternoon as the surface low
moves inland. The path and strength of this low will influence how
strong the winds get and where the strongest winds develop. Wind
advisories continue in effect.
Snow levels will remain fairly high through the day Tuesday, then
drop Tuesday night as colder air filters into the area from the N. By
that time, precipitation will be winding down and becoming more
showery. As a result, the heaviest snows will occur in the highest
elevations of N Trinity County, with much lighter snows spreading to
lower elevations Tuesday night and early Wednesday. Early indications
are that we may be able to get by without any winter wx products.
Wednesday and Thursday are expected to be mostly dry. The coldest
night is expected to be Wednesday night as skies clear and winds
diminish. Lows will drop into the 20s across much of the N interior
with 30s along the coast. More precipitation is possible late in the
week, but amounts are expected to be generally light. /SEC
&&
.AVIATION...MVFR ceilings and visibilities are forecast to occur
with rain becoming more widespread and heavy through the day,
particularly at North Coast terminals. Some IFR conditions are
expected with heavier rain. Gusty S low-level winds will continue to
bring a marginal risk for low-level wind shear to the coastal
terminals. /SEC
&&
.MARINE...South winds and seas will continue to increase this
morning as a low pressure system approaches the region. A brief
period of gale force wind gusts will be possible downwind of Cape
Mendocino late this morning and this afternoon with the passage of a
surface frontal boundary. The frontal boundary will likely stall over
the southern waters tonight as a compact surface low forms southwest
of Cape Mendocino by Tuesday morning. There is still some
uncertainty with the strength and progression of this low. Consensus
is for a period of near gales in at least the southern portion of the
southern waters, although the extent of these will depend on where
the front stalls out late tonight. However, there is much higher
confidence in blasting northerlies and steep seas developing behind
this low by Tuesday evening. Winds should settle down around mid-week,
though northerly waves will remain steep and elevated. /TDJ&TN
&&
.HYDROLOGY...Area main stem rivers and tributaries will be on the
rise through the next couple of days. The Russian River at Hopland
and the Eel River at Fernbridge are both forecast to exceed flood
stage and Flood Watches have been issued. Elsewhere the Mad River
near Arcata is forecast to reach monitor stage later today. All
other rivers are currently forecast to remain below monitor stage,
though Clear Lake may approach monitor stage in the next five days
too. Last, all of this rain will also bring the threat of small
stream flooding and flood watches have been issued for small stream
and areal flooding through Tuesday night for the entire region. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory until noon today for CAZ101-102.
Flood Watch from 8 AM this morning through late Tuesday night
for CAZ101>108.
Wind Advisory from 9 AM this morning to 6 PM this evening
for CAZ103-104-106.
Wind Advisory from 9 AM this morning to 3 PM this afternoon
for CAZ105.
Flood Watch from 2 PM this afternoon through late Tuesday night
for CAZ109>115.
Wind Advisory from 6 AM to 5 PM Tuesday for CAZ109>115.
Wind Advisory from noon today to 6 PM this evening for CAZ110.
NORTHWEST CALIFORNIA COASTAL WATERS...
Flood Watch from 8 AM this morning through late Tuesday night
for PZZ410.
Small Craft Advisory until 9 PM this evening for PZZ450-455-475.
Gale Watch from late tonight through late Tuesday night
for PZZ455-475.
Small Craft Advisory until 3 PM this afternoon for PZZ470.
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Mar 13, 5:07 AM PDT, 6 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 507 AM PDT Mon Mar 13 2023 CAZ101-102-141215- Coastal Del Norte-Del Norte Interior- 507 AM PDT Mon Mar 13 2023 ...WIND ADVISORY IN EFFECT UNTIL NOON TODAY... ...FLOOD WATCH IN EFFECT FROM 8 AM THIS MORNING THROUGH LATE TUESDAY NIGHT... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Wind Advisory is in effect noon today. A Flood Watch is in effect from 8 AM this morning through late Tuesday night. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Flood Watch will be in effect through late Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ109-111>115-141215- Mendocino Coast-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake-Southern Lake- 507 AM PDT Mon Mar 13 2023 ...FLOOD WATCH IN EFFECT FROM 2 PM THIS AFTERNOON THROUGH LATE TUESDAY NIGHT... ...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM TUESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Flood Watch is in effect from 2 PM this afternoon through late Tuesday night. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Flood Watch will be in effect through late Tuesday night. A Wind Advisory will be in effect from 6 AM to 5 PM Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ110-141215- Northwestern Mendocino Interior- 507 AM PDT Mon Mar 13 2023 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM THIS EVENING... ...FLOOD WATCH IN EFFECT FROM 2 PM THIS AFTERNOON THROUGH LATE TUESDAY NIGHT... ...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM TUESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Wind Advisory is in effect from noon today to 6 PM this evening. A Flood Watch is in effect from 2 PM this afternoon through late Tuesday night. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Flood Watch will be in effect through late Tuesday night. A Wind Advisory will be in effect from 6 AM to 5 PM Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ105-141215- Northern Humboldt Interior- 507 AM PDT Mon Mar 13 2023 ...FLOOD WATCH IN EFFECT FROM 8 AM THIS MORNING THROUGH LATE TUESDAY NIGHT... ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM THIS AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Flood Watch is in effect from 8 AM this morning through late Tuesday night. A Wind Advisory is in effect from 9 AM this morning to 3 PM this afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Flood Watch will be in effect through late Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ103-104-106-141215- Northern Humboldt Coast-Southwestern Humboldt- Southern Humboldt Interior- 507 AM PDT Mon Mar 13 2023 ...FLOOD WATCH IN EFFECT FROM 8 AM THIS MORNING THROUGH LATE TUESDAY NIGHT... ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM THIS EVENING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Flood Watch is in effect from 8 AM this morning through late Tuesday night. A Wind Advisory is in effect from 9 AM this morning to 6 PM this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Flood Watch will be in effect through late Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ107-108-141215- Northern Trinity-Southern Trinity- 507 AM PDT Mon Mar 13 2023 ...FLOOD WATCH IN EFFECT FROM 8 AM THIS MORNING THROUGH LATE TUESDAY NIGHT... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Flood Watch is in effect from 8 AM this morning through late Tuesday night. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Flood Watch will be in effect through late Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 8:38 AM PDT | Gale Warning | EKA | 38 hr | |
| Mar 13, 9:12 AM PDT | River Flood Warning | EKA | Humboldt | 56 hr |
| Mar 13, 11:41 AM PDT | Areal Flood Advisory | EKA | Del Norte, Humboldt | 8 hr |
Nearby
Wind Advisories in California, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.